×

zbMATH — the first resource for mathematics

The congruences of Clausen-von Staudt and Kummer for Bernoulli-Hurwitz numbers. (English) Zbl 0303.10028

MSC:
11F12 Automorphic forms, one variable
11R52 Quaternion and other division algebras: arithmetic, zeta functions
11R04 Algebraic numbers; rings of algebraic integers
14H45 Special algebraic curves and curves of low genus
14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Borevich, Z.I., Shafarevich, I.R.: Number Theory, New York: Academic Press 1966
[2] Deligne, P., Rapoport, M: Les schémas de modules de courbes elliptiques, Proc. 1972 Antwerp Int’l Summer School on Modular Functions, Lecture Notes in Mathematics349, 143–317 (1973) · Zbl 0281.14010
[3] Hurwitz, A.: Über die Entwicklungskoeffitizienten der lemniscatischen Functionen, Math. Ann.51, 196–226 (1899) · JFM 29.0385.02 · doi:10.1007/BF01453637
[4] Katz, N.M.: The Eisenstein measure andp-adic interpolation, to appear
[5] Serre, J.-P.: Congruences et formes modularies, Seminaire N. Bourbaki 1971/72, Exposé 416, Lecture Notes in Mathematics317, 319–336, Berlin-Heidelberg-New York: Springer 1972
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.